# SDR REXA2024110801439

- Difficulty date: October 11, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021186003
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VERTICAL STAB AFT DRAG ANGLE IS CRACKED. REMOVED DAMAGED L/H VERTICAL STAB AFT DRAG ANGLE P/N AV670-21186-003 AND INSTALLED NEW LH AFT DRAG ANGLE P/N: AV670-21186-003 IAW CRJ 700 SRM 51-42-21-001-001-A01, SRM 51-42-13-001-001-A01, AND SRM 51-42-22-001-001-A01
